# SDR SWAA082534

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 55,296 hours, 48,891 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT AND LT HORIZONTAL STABILIZER FITTING CLEVIS LUG FACES CORRODED.  REPAIRED FITTING PER SRM.
